Title
Duality theorems for graded algebras and coalgebras Duality theorems for graded algebras and coalgebras
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
New York, N.Y. ,
Source (journal)
Journal of algebra. - New York, N.Y.
Volume/pages
192(1997) , p. 261-276
ISSN
0021-8693
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Full text (open access)
https://repository.uantwerpen.be/docman/irua/3fb91c/5121.pdf
Handle